# SDR DL73S040046

- Difficulty date: January 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410223
- Condition: Cracked
- Location: Bl 0.07, Bs667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 03-062982-03AD THE UPPER CHORD OF THE BL 0.07 FLOORBEAM WAS FOUND SEVERED AT A TYPICAL LOCATION (BS 661) AND A CRACK INDICATION AT BS 665, BS 669 AND BS 673.  DAMAGE WAS REPAIRED AS PER ERA 385959-14AD.
